Why is my child having increase in redness of eye after using wincop drops?
User rating for this question
My 3year son had very small mild redness like on left eye lat aspect of eyeball When we wentbto dr she told it look like normal blood vessel And gave wincop drops once daily on 3rd of november My son has no irritation or no watering from eyes Nowit looks like a 10% more after using drops Shall I stop the drops
Posted Fri, 3 Jan 2014 in Asthma and Allergy
Answered by Dr. Sujoy Khan 2 days later
Brief Answer: Exclude ocular telangiectasia Detailed Answer: Hello XXXXXXX Welcome to Healthcare Magic. Thank you for uploading the eye pictures of your son which does not look like classical conjunctivitis. In conjunctivitis, the white portion of the eye gets red, and is commonly due to a viral infection. The images are not close-up views, so it is not possible to exclude telangiectasia, which is a dilated blood vessel. Ocular (eye) telangiectasia is NOT normal, so please see an eye specialist to ensure this is not the case. Standard anti-histamine eye drops will not be effective on dilated blood vessels. Also, please mention other features such as: 1. Development milestones 2. Speech 3. Walking 4. Feeding disturbances, if any, in your child. Thanks, Best Wishes.
Follow-up: Why is my child having increase in redness of eye after using wincop drops? 5 days later
Thani u his all milestones are normal in which way it z related to eye
Answered by Dr. Sujoy Khan 19 hours later
Brief Answer: Ataxia telagiectasia needs to be excluded Detailed Answer: Hello, I am still not sure if you have visited your Ophthalmologist and whether the vessel was confirmed to be a telangiectasia or not. If yes, you need to get your son seen by a paediatric neurologist to exclude possibility of this condition. I am thinking of the diagnosis of ataxia telangiectasia, but cannot be sure given the limited information. Best Wishes.